# SDR AALA202507176048

- Difficulty date: July 10, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 17,889 hours, 2,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17D EMERGENCY LIGHT AT SEAT ASSY IS INOP. MAINTENANCE REPLACED 17D EMERGENCY LIGHT IAW SWFM 20-30-00.
